Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Algebraic equations with span less than $ 4$

Author: Raphael M. Robinson
Journal: Math. Comp. 18 (1964), 547-559
MSC: Primary 65.50; Secondary 10.33
MathSciNet review: 0169374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50, 10.33

Retrieve articles in all journals with MSC: 65.50, 10.33

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society